Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: São Paulo J Math Sci

Search In Journal Title:

Abbravation: São Paulo Journal of Mathematical Sciences

Search In Journal Abbravation:

Publisher

Springer International Publishing

Search In Publisher:

DOI

10.1002/chin.199109119

Search In DOI:

ISSN

2316-9028

Search In ISSN:
Search In Title Of Papers:

Codimension and colength sequences of algebras and

Authors: S Mishchenko A Valenti
Publish Date: 2015/11/30
Volume: 10, Issue: 2, Pages: 263-272
PDF Link

Abstract

We consider non necessarily associative algebras over a field of characteristic zero and their polynomial identities Here we describe some of the results obtained in recent years on the sequence of codimensions and the sequence of colengths of an algebra


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: